| Model Number |
DX FIBERTAK SUTURE ANCHOR, ST & NDLS |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 6th december 2023, it was reported by a sales rep via email that an ar-8990stfibertak® dx suture anchor with 1.3 mm suturetape, ve5 was opened for a procedure and it was packaged and labelled as fibertak dx suture anchor with 1.3 mm suturetape, ar-8990st lot 1514890.However, the implant found in the packaging was fibertak dx suture anchor, double-loaded ar-8990st-2.This was detected on (b)(6) 2023 during an aitfl stabilization procedure.The procedure was completed successfully by using the device and the extra suture tape was discarded.
Additional Manufacturer Narrative
The complaint allegation is confirmed.The complaint devices were not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude that an internal manufacturing assembly process issue is most likely the cause of the reported failure(s).Refer to ncr-24255 for details.